Archived

This topic is now archived and is closed to further replies.

NowHimalayan

Is This The Reasoning Behind My Cystic Pimples!

2 posts in this topic

I haven't had cystic acne before in my life until past May when I took Plan B.... (online, other women have received hormonal acne since it messes up their hormones!!) since then I went on birth control quickly after Plan B and my birth control actually NEVER gives me my period! Supposedly that's how it is & my gyno told me that! And I don't know if me not having my period really after taking Plan B and not getting it at all now, my body is unable to recover from the Plan B. Supposedly the birth control should put my hormone levels back in check yet I'm still suffering from cystic pimples coming and going...... I'm on lo estrogen and I've been reading that a stronger estrogen birth control could help!? What's everyone's opinion on this!! PLEASE HELP. I MISS MY OLD SKIN SO MUCH.

Share this post


Link to post
Share on other sites

I am a little confused from what you write, i assume english is not your birth language ( neither mine). Anyway i get that you took the plan b and afterwards you started the birth control pill. The birth control pill stops your menstrual cycle as long as you take it. That means that the ovaries stop produce eggs and hormones. The hormones are provided through the pill. Now, the plan B as an emergency pill has very high hormone doses, and it is supposed to bring your menstrual earlier. Because you took both kind of pills in a very close time, it is possible that your hormones gone crazy. The bc pill is supposed to fix it, but maybe there is a mess for now. How long are you on the bc? If you are less than three months, it has not started working yet. Be patient and ask your gyno for any queries. For the cysts i highly recommend you vicks vapo rub. You put it overnight and in the morning...flat! It really works within hours, at least for me. Try it!

Share this post


Link to post
Share on other sites